# SDR C2XA07IA038

- Difficulty date: February 15, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 11,080 hours, 5,965 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: M4951830
- Part serial: 1VT10445
- Condition: Unknown
- Location: Apu
- Part time: 15 hours, 27 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2041, THE CREW REPORTED A FUEL SMELL IN THE CABIN ON START.  MAINTENANCE PLACED THE APU ON MEL 49-00-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT RETURNED TO IAH ON FLIGHT 2891 WHERE MAINTENANCE REMOVED AND REPLACED THE APU FUEL NOZZLES, OPERATIONALLY CHECKED WITH NO DEFECTS.  THE MEL WAS REMOVED, AND THE AIRCRAFT APPROVED FOR RETURN TO SERVICE.
